A1 Journal article – refereed
ON ALGEBRAIC GENERALIZED ZETA-FUNCTIONS OF FORMAL POWER-SERIES




List of Authors: HONKALA J
Publisher: ELSEVIER SCIENCE BV
Publication year: 1991
Journal: Theoretical Computer Science
Journal name in source: THEORETICAL COMPUTER SCIENCE
Journal acronym: THEOR COMPUT SCI
Volume number: 79
Issue number: 1
Number of pages: 11
ISSN: 0304-3975

Abstract
We study algebraic generalized zeta functions of formal power series. We show that the generalized zeta function of a rational series is an algebraic function if and only if it is a root of a rational function. We show that it is decidable whether or not the generalized zeta function of a Q-rational series is an algebraic function.


Internal Authors/Editors

Last updated on 2019-14-06 at 12:48